# SDR SWAA2021120950411

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 31,025 hours, 14,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP L1517; L1513; L7; L548 ; / [01] R & R BATTERY PACK M1671 PER AMM 33-51-06; [02] BATTERY PACK WAS ROBBED FROM A/C 8657; [03] C/W
